saridon tablet 10's
strip of 10 TabletsFever & Headache | Piramal Healthcare Ltd
0 likes
Short Description:
Saridon Tablet 10's is used for Fever & Headache. This contains Caffeine 50 mg,Propyphenazone 150 mg combination.
Combination:
Caffeine 50 mg,Propyphenazone 150 mg
₹952.64 ₹1082.55 12% off
12 stock available
Delivery by Fri, 02 Oct | All over India
Combination or description of products may vary from time to time as per product, batch or prevailing rules.